# SDR REXA201100955

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 20,663 hours, 17,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE EMERGENCY ESCAPE ROPE CARABINER MISSING.  REPLACED LT SIDE OVERWING EXIT EMERGENCY ROPE CARABINER IAW AMM 25-63-04.
